MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TRACKING CAMERA; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TRACKING CAMERA; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10025
Medical Device Problem Codes Failure to Calibrate (2440); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a cori assisted tka surgery, one (1) real intelligence tracking camera could not read the markers on the cori robotic drill and the cori probe during the calibration phase of the case.An error message appeared requiring the bump sensor to be calibrated.The reported device calibration in the administrator menu failed, even after a system restart.It was repeatedly unable to calibrate the points in the field in front of the reported device - the red dots remained on the screen.Therefore, it could not proceed to the bump sensor restart phase.The procedure was resumed, after a non-significant delay, with a change in surgical technique (manual technique).No further complications were reported.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).This complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Additional Manufacturer Narrative
H3, h6: the real intelligence tracking camera, part number rob10025, serial number (b)(6), intended for treatment was returned for evaluation.The reported problem could not be confirmed with a visual inspection.Nothing was visually identified that leads to the reported scenario.The reported problem was confirmed with a functional evaluation.The tracking camera was connected to a known to work tower.The console was started.All lights lit up as intended.A test case was performed.During the setup the error message "camera error (bump sensor disabled)" appeared.When clicking ok the case was exited.The camera diagnostics screen was entered the flat markers were recognized although the point probe was flickering.The calibration could not be completed due to the flickering." it was attempted to reset the shock sensor.A test case was started but again the error message appeared.The camera was charged for over 3 hours, and it was attempted to reset the sensor again.The sensor was reset and enabled again.This time no error message appeared during a test case.The test case was completed without any failures occurring.The admin screen was entered, and the camera diagnostics was performed.All points passed.A complaint history review was performed by part number and similar complaints were identified.A review by serial number was performed and no similar complaints were identified.A review of manufacturing records indicates the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file, and the documented risk level is still adequate.A historical review concluded that no prior escalation actions are applicable to the scope of the reported complaint.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.The most likely cause of this event is associated with the shock pump battery being empty due to the camera not being charged.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received, the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE TRACKING CAMERA
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key23711316
Report Number3010266064-2025-00258
Device Sequence Number18798932
Product Code OLO
UDI-Device Identifier00885556757437
UDI-Public885556757437
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10025
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAL INTELLIGENCE CORI: ROB10024, (B)(6).
Patient SexUnknown